MAUDE Adverse Event Report: ORGANON LLC JADA SYSTEM; Intrauterine vacuum contraction system

ORGANON LLC JADA SYSTEM; Intrauterine vacuum contraction system
Model Number JADA-2002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Organ Dehiscence (2502); Insufficient Information (4580)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The model number information was not reported or not known by the reporter.Hence, we cannot definitively determine the model with the information provided.Model 2 was selected as there is a much higher probability that this model was used as organon is currently only manufacturing/marketing this model.It appears that jada suction was achieved indicating device is functioning.In reference to jada causing the uterine dehiscence, we will need more information to deduce this claim.Do we have clinical data to support that jada suction can cause this event? however, there is report detailing that blood was able to be evacuated through the jada device to verify if jada was inserted and functioned correctly.
 
Event or Problem Description
Patient treated with jada but failed and patient have to go for hysterectomy "[device ineffective]" , dr think it failed possibly due to her previous scar was very thin and maybe because of suction of jada causing it to dehisce "[uterine dehiscence]" , dr think it failed possibly due to her previous scar was very thin and maybe because of suction of jada causing it to dehisce "[injury associated with device]".Case narrative: this spontaneous report originating from malaysia was received from physician referring to a female patient of unknown age via designated point of contact and company representative.The patient had history of scar which was very thin.The patient's current condition, drug reactions or allergies and concomitant medications were not reported.This report concerns 1 patient (s) and 1 device (s).On an unknown date, the patient was placed with the vacuum-induced hemorrhage control system (jada system) 2002 via vaginal route (defaulted), (lot/batch# number and expiration date were not reported) for an unknown indication.On an unknown date, the patient treated with vacuum-induced hemorrhage control system (jada system) but failed and patient have to go for hysterectomy (device ineffective).The physician thought it failed possibly due to her previous scar being very thin and might be because of suction of vacuum-induced hemorrhage control system (jada system) causing it to dehisce (uterine dehiscence, injury associated with device).The outcome of event uterine dehiscence was unknown.The reporter considered the event uterine dehiscence to be related with vacuum-induced hemorrhage control system (jada system).Upon internal review, the event device ineffective was determined to be serious due to required intervention (devices).Upon internal review, the event uterine dehiscence was determined medically significant.When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.Medical device reporting criteria: serious injury.
 
Event or Problem Description
Patient treated with jada but failed and patient have to go for hysterectomy "[device ineffective]", dr think it failed possibly due to her previous scar was very thin and maybe because of suction of jada causing it to dehisce "[uterine dehiscence]" , dr think it failed possibly due to her previous scar was very thin and maybe because of suction of jada causing it to dehisce "[injury associated with device]".Case narrative: this spontaneous report originating from malaysia was received from physician referring to a female patient of unknown age via designated point of contact and company representative.The patient had history of scar which was very thin.The patient's current condition, drug reactions or allergies and concomitant medications were not reported.This report concerns 1 patient (s) and 1 device (s).On an unknown date, the patient was placed with the vacuum-induced hemorrhage control system (jada system) 2002 via vaginal route (defaulted), (lot/batch# number and expiration date were not reported) for an unknown indication.On an unknown date, the patient treated with vacuum-induced hemorrhage control system (jada system) but failed and patient have to go for hysterectomy (device ineffective).The physician thought it failed possibly due to her previous scar being very thin and might be because of suction of vacuum-induced hemorrhage control system (jada system) causing it to dehisce (uterine dehiscence, injury associated with device).The outcome of event uterine dehiscence was unknown.The reporter considered the event uterine dehiscence to be related with vacuum-induced hemorrhage control system (jada system).Upon internal review, the event device ineffective was determined to be serious due to required intervention (devices).Upon internal review, the event uterine dehiscence was determined medically significant.When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.Medical device reporting criteria: serious injury.This is an amended report.Incident severity was updated from no incident to incident.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Follow up information was received on 26-jun-2025.No new follow up information is expected and the report is considered as final.
 
Additional Manufacturer Narrative
The model number information was not reported or not known by the reporter.Hence, we cannot definitively determine the model with the information provided.Model 2 was selected as there is a much higher probability that this model was used as organon is currently only manufacturing/marketing this model.It appears that jada suction was achieved indicating device is functioning.In reference to jada causing the uterine dehiscence, we will need more information to deduce this claim.Do we have clinical data to support that jada suction can cause this event? however, there is report detailing that blood was able to be evacuated through the jada device to verify if jada was inserted and functioned correctly.No new follow up information is expected and the report is considered as final.This is default text configured for block h10.

Brand Name
JADA SYSTEM
Common Device Name
Intrauterine vacuum contraction system
Manufacturer (Section D)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer (Section G)
Organon LLC
30 hudson street
jersey city NJ 07302
Manufacturer Contact
tara brolly
30 hudson street
jersey city, NJ 07302
MDR Report Key22393016
Report Number3002806821-2025-00065
Device Sequence Number15718470
Product Code OQY
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K212757
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJADA-2002
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
08/26/2026
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date07/04/2025
09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale